# SDR ABXA040297

- Difficulty date: August 25, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 74,817 hours, 18,463 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 5912880509
- Condition: Torn
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R1 PREFLIGHT, DISCOVERED CAPTAINS NR 2 WINDOW CRANK BINDING TOWARDS CLOSE. FOUND L2 WINDOW SEAL TORN AND CATCHING ON WINDOW, REMOVED AND REPLACED L2 WINDOW SEAL IAW AMM 56-11-11-4.
